Vol 1, No 2 (2019)

Juli 2019

DOI: https://doi.org/10.34312/jjom.v1i2

Jambura Journal of Mathematics (JJoM) Volume 1 Number 2 (July 2019) has been officially published. This issue contains 5 articles available online.

Table of Contents

Articles

WD Rifqah Amalliah Ndangi, Resmawan Resmawan, Ismail Djakaria
54-63
Andrea Tri Rian Dani, Sri Wahyuningsih, Nanda Arista Rizki
64-78
Muhammad Yahya Matdoan, Imanuel Y Rupilu, Yopi A Lesnussa, A Z Wattimena
79-88
Latipah Latipah, Sri Wahyuningsih, Syaripuddin Syaripuddin
89-103
Oni Soesanto, Pardi Affandi, Nurul Dasima Astuti
104-110